Skin irritation on face
My skin on my face seems to have gotten very bad since starting chemo. Particularly on my two cheeks it’s red with raised bumps like pimples. This wouldn’t be the norm for me as I don’t get acne or the like. I don’t know what skincare I should be using or what might help? Has anyone experienced this or would have any recommendations on skincare to use on it?
during my chemo treatment my face got really red. My usual face care products for sensitive skin didn't help in calming my skin down. But then I tried la Roche posay, and within a few days my skin went back to normal again. I use lipikar syndet ap+ to wash my face, but its also suitable as a bodywash, and toleriane face cream. Its a bit pricey but it worked for me. And later on you'll probably be able to go back to your old skin regime.
I wish you all the best on your journey.
Sorry you’re going through chemo. I switched to CeraVe moisturiser cream during chemo and it really helped. My usual products were causing breakouts and dullness at the beginning. The nurses were so kind and helpful with recommendations too if you feel like chatting with them about it. Very best wishes to you x
Hi kransom ,
Thank you for your post on facial skin change due to chemo . The skin is the largest organ in the body and therefore may be impacted by the chemotherapy in different ways . For some it is dry kin and for others it maybe be Acne. Some chemotherapy agents can particularly cause acne. If you are developing acne first check with your medical team as you may need an antibiotic treatment or some form of steroid to curtail the infection and irritation. For maintenance skin care , it will be important to use gentle cleansing and moisturizing products. I hope this information helps but feel free to phone us on 1800200700.